Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 177, NWS Pittsburgh, PA

July 30, 2012Allegheny County, Westmoreland County, Pennsylvania

NWS Pittsburgh, PA issued this severe thunderstorm warning at Jul 30, 2012, 9:55 PM EDT for Allegheny County, Westmoreland County, Pennsylvania. It was in force for 20 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 30, 2012, 9:55 PM EDT (01:55 UTC)
Expired
Jul 30, 2012, 10:15 PM EDT
In force
20 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon

Counties Allegheny County, PA, Westmoreland County, PA

The radar

The Pittsburgh radar (KPBZ), 40 km from the middle of the area, began a volume at 01:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 30, 9:57 PM EDTHAIL 1North Versailles, PA
Jul 30, 10:00 PM EDTHAIL 0.75Monroeville, PA
Jul 30, 10:00 PM EDTHAIL 0.75North Versailles, PA
Jul 30, 10:00 PM EDTHAIL 1.25Monroeville, PA
Jul 30, 10:01 PM EDTHAIL 0.75Monroeville, PA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 1.9 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2012-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 88 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2012-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
88 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
1966 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

882 
WUUS51 KPBZ 310155
SVRPBZ
PAC003-129-310215-
/O.NEW.KPBZ.SV.W.0177.120731T0155Z-120731T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
955 PM EDT MON JUL 30 2012

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL ALLEGHENY COUNTY IN SOUTHWEST PENNSYLVANIA...
  NORTHWESTERN WESTMORELAND COUNTY IN SOUTHWEST PENNSYLVANIA...

* UNTIL 1015 PM EDT

* AT 951 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MONROEVILLE...MOVING NORTHEAST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  TURTLE CREEK...       MONROEVILLE...        MURRYSVILLE...
  PLUM...               SPRINGDALE...

THIS WILL IMPACT THE FOLLOWING HIGHWAYS...

I-376 BETWEEN MILE MARKERS 81 AND 84.
I-76 BETWEEN MILE MARKERS 50 AND 60.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WIND...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS A KILLER. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.

&&

LAT...LON 4058 7979 4052 7959 4033 7976 4036 7985
TIME...MOT...LOC 0155Z 205DEG 20KT 4042 7977

$$


15
2 follow-up statements
058 
WWUS51 KPBZ 310202
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1002 PM EDT MON JUL 30 2012

PAC003-129-310215-
/O.CON.KPBZ.SV.W.0177.000000T0000Z-120731T0215Z/
ALLEGHENY PA-WESTMORELAND PA-
1002 PM EDT MON JUL 30 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR WESTMORELAND AND ALLEGHENY COUNTIES...

AT 956 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR MONROEVILLE...MOVING NORTHEAST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  MURRYSVILLE...        MONROEVILLE...        PLUM...
  SPRINGDALE...         NEW KENSINGTON...

THIS WILL IMPACT THE FOLLOWING HIGHWAYS...

I-376 BETWEEN MILE MARKERS 82 AND 84.
I-76 BETWEEN MILE MARKERS 51 AND 60.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.

LAT...LON 4058 7979 4052 7959 4037 7973 4040 7982
TIME...MOT...LOC 0202Z 205DEG 20KT 4046 7975

$$
700 
WWUS51 KPBZ 310213
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1013 PM EDT MON JUL 30 2012

PAC003-129-310223-
/O.EXP.KPBZ.SV.W.0177.000000T0000Z-120731T0215Z/
ALLEGHENY PA-WESTMORELAND PA-
1013 PM EDT MON JUL 30 2012

...THE SEVERE THUNDERSTORM WARNING FOR WESTMORELAND AND ALLEGHENY
COUNTIES EXPIRES AT 1015 PM EDT...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS. THE STORM MAY PRODUCE PENNY SIZE HAIL AND GUSTY WIND.

THIS WILL IMPACT THE FOLLOWING HIGHWAYS...

I-376 BETWEEN MILE MARKERS 82 AND 84.
I-76 BETWEEN MILE MARKERS 51 AND 60.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.

LAT...LON 4058 7979 4052 7959 4037 7973 4040 7982
TIME...MOT...LOC 0213Z 205DEG 20KT 4052 7972

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 9:07 PM EDT, 48 minutes earlier.

Area forecast discussion, Jul 30, 9:07 PM EDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
907 PM EDT MON JUL 30 2012

.SYNOPSIS...
HIGH PRESSURE WILL PROVIDE A WARM SUMMER AFTERNOON EVENING. INCREASING
HUMIDITY AND A SLOW EASTBOUND LOW PRESSURE SYSTEM WILL FUEL
SCATTERED SHOWERS AND THUNDERSTORMS TUESDAY INTO WEDNESDAY.

&&

.NEAR TERM /THROUGH TUESDAY/...
THUNDERSTORM DEVELOPMENT CONTINUES ACROSS THE SOUTHEASTERN PORTION
OF THE FORECAST AREA WITH AROUND 1500 J/KG OF AVAILABLE CAPE AND
VIRTUALLY NO SHEAR. THE RESULT TO THIS POINT HAS BEEN RATHER
SHORT-LIVED CONVECTIVE UPDRAFTS THAT GO UP IN A FEW SCANS OF THE
RADAR AND COME DOWN JUST AS QUICKLY. A FEW CELLS HAVE MUSTERED 60
DBZ ON RADAR UP TO ABOUT 20 KFT...BUT NOTHING OF ANY SUBSTANCE HAS
MATERIALIZED BEYOND THAT. THE MORE NOTABLE THING HAS BEEN THE
RESULTANT CONVECTIVE INITIATION ON THE OUTFLOWS STREWN ABOUT WEST
VIRGINIA THAT HAVE NOW MOVED INTO SOUTHWESTERN PENNSYLVANIA AND AS
FAR WEST AS THE WEST VIRGINIA PANHANDLE. THIS SEEMS LIKELY TO
CONTINUE FOR THE NEXT FEW HOURS UNTIL THE BOUNDARY LAYER
STABILIZES AND RESULTANT OUTFLOWS BECOME UNABLE TO BREAK THE
RESULTANT INVERSION AT THE TOP OF THE BOUNDARY LAYER. THE ONLY
OTHER FEATURE OF NOTE IS AN AREA OF MID-LEVEL CLOUDINESS AHEAD OF
A RATHER DIFFUSE MIS-LEVEL WAVE THAT IS EMERGING INTO EASTERN
OHIO. A FEW SPRINKLES HAVE MANAGED TO POP UP AHEAD OF THIS...AND
THEY NOW SEEM LIKELY TO MOVE EASTWARD THROUGH THE NIGHT.
EVENTUALLY...THE AREA OF SPRINKLES AND REMNANT CONVECTIVE
ACTIVITY SHOULD OVERLAP...LEAVING WEAK FORCING AND DIFFUSE
FOCUSING...SO BRIEF SPRINKLES AND ISOLATED SHOWERS WERE LEFT IN
THE FORECAST BASICALLY THROUGH THE NIGHT ALONG WITH AN EXPANDED
AREA OF FOG IN THE LOWER SPOTS. FRIES

PREVIOUS DISCUSSION FOLLOW REGARDING TUESDAY...
SOUTHERLY LOW LEVEL WINDS WILL INCREASE HUMIDITY VALUES OVERNIGHT
AND TUESDAY. WHILE RECENT SREF MODEL OUTPUT CONTINUES TO SHOW A
LOW PRESSURE TROUGH WILL MOVE SLOWLY SOUTHEASTWARD THROUGH THE
GREAT LAKES. SO EXPECT MORE OF A CHANCE OF THUNDERSTORMS BY
TUESDAY AFTERNOON AS DAYTIME HEATING INCREASES THE INSTABILITY AND
PRE- SYSTEM CONVERGENCE INCREASES LIFT AND STORM ORGANIZATION.

CONCUR WITH SPC THAT THE RISK OF SEVERE REMAINS RESTRICTED DUE TO
WEAK VERTICAL SHEAR. LIKEWISE, THUNDERSTORM RAINFALL MAY BE
RESTRICTED, AS HUMIDITY VALUES DO NOT APPEAR EXTRAORDINARILY LARGE
NOR STORM MOVEMENTS EXTRAORDINARILY SLOW.

FORECASTED TEMPERATURES A COUPLE DEGREES WARMER THAN NORMAL USING
BLEND OF RECENT GFS AND NAM MOS.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/...
RECENT SREF MODEL OUTPUT CONTINUES TO SHOW THE LIFT-PRODUCING LOW
PRESSURE TROUGH EXITING EAST PAST THE APPALACHIAN MOUNTAINS
DAYTIME WEDNESDAY. SO HAVE MAINTAINED A CHANCE OF SHOWERS AND
THUNDERSTORMS TUESDAY NIGHT, WITH CHANCES TRENDING LOWER WEST TO
EAST ACROSS THE UPPER OHIO VALLEY WEDNESDAY. THIS IS DESPITE
HUMIDITY VALUES REMAINING ABOVE NORMAL, WITH SURFACE DEW POINTS IN
THE MID 60S, INTO THURSDAY.

BASED ON RECENT GFS, NAM, AND ECMWF MOS, FORECASTED TEMPERATURE
GENERALLY ABOUT 5 DEGREES WARMER THAN NORMAL EACH PERIOD.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
SLIGHTLY UNSETTLED PATTERN FOR THE LONG TERM PORTION OF THE
FORECAST. TRENDED AWAY FROM THE ECMWF...WHICH SEEMED TO HANG A FRONT
OVER THE REGION MUCH LONGER THAN OTHER DETERMINISTIC/ENSEMBLE
MODELS. BEST CHANCE FOR RAIN APPEARS TO BE SUNDAY INTO SUNDAY
NIGHT...WITH SOME TIMING CONSENSUS FOR FRONT FROM GFS/CMC/GEFS.
TEMPERATURES WILL BE SLIGHTLY ABOVE NORMAL BEFORE THE FRONTAL
PASSAGE...RETURNING TO NORMAL BY SUNDAY AND MONDAY.

&&

.AVIATION /01Z TUESDAY THROUGH SATURDAY/...
LLVL MSTR WL GRADUALLY BE ON THE INCREASE THROUGH TNGT AS ANOTHER
SHRTWV SLIDES TWD THE REGION.  WITH INVERTED SFC TROUGH...AND RISING
DPS ANALYZED NR A MBW TO LBE LINE...HAVE INCLUDED AN IFR FOG MENTION
FOR THOSE PORTS...AS WELL A HLG DURING THE PREDAWN HRS.

OTHERWISE...THE NEXT CHC FOR RESTRICTIONS WL COME WITH THE DVLPMNT
OF SCT TSRA ON TUE AFTN AS THE AFOREMENTIONED TROUGH PROGRESSES
SWD.  GIVEN A LACK OF CONFIDENCE IN ACTUAL POSITIONING OF
TSRA...HAVE USED A PROB30 GROUP IN THE TAFS FOR THIS SCENARIO.

OUTLOOK...TUESDAY NIGHT THROUGH SATURDAY...
SCATTERED SHOWERS/STORMS ARE AGAIN EXPECTED ON WEDNESDAY...WITH
GENERALLY DRY CONDITIONS FOR THURSDAY AND FRIDAY. RESTRICTIONS WILL
BE POSSIBLE AGAIN IN SCATTERED SHOWERS/STORMS SATURDAY.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, Jul 30, 3:57 AM EDT, 17 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
357 AM EDT MON JUL 30 2012

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029-031-073>076-WVZ001>004-012-021>023-041-310800-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-
FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-
ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-
FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-
MONONGALIA-PRESTON-TUCKER-
357 AM EDT MON JUL 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 30, 7:25 PM EDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
725 PM EDT MON JUL 30 2012

WVZ021-022-310015-
MARION WV-MONONGALIA WV-
725 PM EDT MON JUL 30 2012

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL MONONGALIA AND
SOUTHEASTERN MARION COUNTIES...

AT 723 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF BROWNS CHAPEL...MOVING NORTH AT 10 MPH.

THIS STORM MAY WILL PRODUCE PENNY SIZE HAIL. HEAVY RAIN WILL POND
WATER ON ROADS AND MAY QUICKLY FILL SMALL STREAMS.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
    RURAL MARION COUNTY AT 740 PM

    RURAL MONONGALIA COUNTY AT 740 PM

THIS WILL IMPACT THE FOLLOWING HIGHWAY...

I-79 IN WEST VIRGINIA BETWEEN MILE MARKERS 140 AND 147.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.

LAT...LON 3951 8011 3958 7994 3945 7993 3942 8000

15
Special weather statement, Jul 30, 8:56 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
856 PM EDT MON JUL 30 2012

PAZ021-029-073-310130-
ALLEGHENY PA-WASHINGTON PA-WESTMORELAND PA-
856 PM EDT MON JUL 30 2012

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL WASHINGTON...
EXTREME SOUTH CENTRAL ALLEGHENY AND EXTREME SOUTHWESTERN WESTMORELAND
COUNTIES...

AT 852 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES WEST OF
CHARLEROI...MOVING NORTH AT 10 MPH.

WIND GUSTS OF 30 TO 40 MPH AND DIME TO NICKEL SIZE HAIL ARE POSSIBLE
WITH THIS STORM. HEAVY RAIN WILL POND WATER ON ROADS AND QUICKLY
FILL SMALL STREAMS.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  CHARLEROI...          MONESSEN...           MONONGAHELA...

THIS WILL IMPACT THE FOLLOWING HIGHWAYS...

ROUTE 43 IN PENNSYLVANIA BETWEEN MILE MARKERS 33 AND 46.
I-70 IN PENNSYLVANIA BETWEEN MILE MARKERS 34 AND 40.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.

LAT...LON 4008 7988 4008 7989 4007 7991 4006 7996
      4023 8003 4024 7986

15
Local storm report, Jul 30, 9:20 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
920 PM EDT MON JUL 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HAIL             MONONGAHELA             40.20N  79.92W
07/30/2012  E0.75 INCH       WASHINGTON         PA   PUBLIC

&&

EVENT NUMBER PBZ1200912

XX
Special weather statement, Jul 30, 9:39 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
939 PM EDT MON JUL 30 2012

PAZ021-073-310215-
ALLEGHENY PA-WESTMORELAND PA-
939 PM EDT MON JUL 30 2012

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ALLEGHENY AND WEST
CENTRAL WESTMORELAND COUNTIES...

AT 936 PM EDT...A STRONG THUNDERSTORM WAS LOCATED MCKEESPORT...MOVING
NORTH AT 25 MPH.

WIND GUSTS TO 35 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. HEAVY RAIN WILL POND WATER ON ROADS AND QUICKLY FILL DITCHES
AND SMALL STREAMS.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  MCKEESPORT...         ELIZABETH BORO...     WEST MIFFLIN...
  TURTLE CREEK...       MONROEVILLE...        WILKINSBURG...
  MURRYSVILLE...        PENN HILLS...         FOX CHAPEL...
  PLUM...

THIS WILL IMPACT THE FOLLOWING HIGHWAYS...

ROUTE 43 IN PENNSYLVANIA NEAR MILE MARKER 50.
I-376 BETWEEN MILE MARKERS 76 AND 84.
I-76 BETWEEN MILE MARKERS 50 AND 61.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.

LAT...LON 4054 7988 4048 7963 4022 7979 4026 7993

15

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 8:56 PM EDTSpecial Weather StatementPBZWashington34 min
Jul 30, 9:39 PM EDTSpecial Weather StatementPBZAllegheny36 min
Jul 31, 2:16 PM EDTSpecial Weather StatementPBZJefferson29 min
Jul 31, 2:30 PM EDTSpecial Weather StatementPBZAllegheny30 min
Jul 31, 2:38 PM EDTSpecial Weather StatementPBZIndiana52 min
Jul 31, 2:55 PM EDTSpecial Weather StatementPBZFayette35 min
Jul 31, 3:00 PM EDTSevere Thunderstorm WarningPBZFayette45 min
Jul 31, 3:03 PM EDTSpecial Weather StatementPBZIndiana42 min
Jul 31, 3:09 PM EDTSevere Thunderstorm WarningPBZAllegheny, Armstrong, Westmoreland51 min
Jul 31, 4:09 PM EDTSpecial Weather StatementPBZJefferson21 min
Jul 31, 4:43 PM EDTSpecial Weather StatementPBZWestmoreland32 min
Jul 31, 4:51 PM EDTSpecial Weather StatementPBZFayette54 min
Jul 31, 4:59 PM EDTSevere Thunderstorm WarningPBZFayette, Westmoreland46 min
Jul 31, 5:52 PM EDTSpecial Weather StatementPBZFayette38 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.